# SDR HEEA955546

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: VT4261
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY INOPERATIVE, ERRATIC READING.
